# SDR 2024F00071

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: General aviation
- Aircraft: N206SL
- Make and model: Bell 206L
- Aircraft serial: 45245
- Aircraft time: 36,108 hours, 10,522 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Part number: 206023119065
- Part serial: NSN
- Condition: Corroded
- Location: Tail Boom
- Part time: 36,108 hours, 10,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTH-206L1-MM-1-5-31 ( TAIL BOOM) ,BTH-206L1-MM-1-27-60 PAR 5. REMOVAL AND INSPECTION OF TAIL BOOM STABILIZER REVEALED WEAR AND CORROSION EXCEEDING MANUFACTURES LIMITS. REMOVED AND REPLACED COMPONENT PER MANUFACTURES INSTRUCTIONS. NO FURTHER DEFECTS NOTED .
